# SDR HEEA0014080

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 7000839904
- Condition: Sticks
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALT NEEDLE STICKS AT 210 FEET.
